# SDR DALA2016010600051

- Difficulty date: January 6, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 68,174 hours, 50,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT & RT EMERGENCY OVERWING DOOR EXIT IDENTIFIERS INOPERATIVE AT ROW 24.  REPLACED EMERGENCY BATTERIES AT ROW 24 OVERHEAD AND OPS CHECKS GOOD.
